Sick after FET on Monday, Please help!

(4 posts)(3 voices)
  1. I had a FET on Monday, and I was feeling ok until tues night. I woke at 3 am having what I thought was a panic attack. I thought it was just nerves from not knowing if anything took, but then last night was even worse. I woke at 1 am with my heart racing, and beating out of my chest. I was nauseas, and my stomach feels like it is completely empty, even after I eat. I never really went back to sleep, and am exausted today. I called my RE's office, and talked to the nurse. She told me maybe a reaction to the PIO, and she is switching me to the progesterone gel? I was on three days of antibiotics for the transfer, Medrol on Sun, Mon, and Tues only, Estrace, baby aspirin, and PIO with Progesterone lozenges. Has anyone else had any of these symptoms after IVF? I thought maybe it was from the Medrol? I can't believe that I would feel this bad after PIO injections. My RE is out of town until the 8th, and I have a call placed to him to call me back.

    Any advice is appreciated.

    Sara (I am using my friend's acct. since admin won't get back to me about starting my own acct.)

  2. Sounds like panic attack to me. Also, Medrol causes insomnia and causes hunger, so it could be the culprit.

    GL!

  3. I was going to say...might be a combo of all the drugs and extreme emotions which are really common when going through a cycle. Try the med changes and if you haven't already you might want to look into some relaxation techniques or meditations.

    If you are experiencing a type of panic or emotional issues during this process it is very common and nothing to feel weird about...many of us go through it. I know I did. I always kept reminding myself that I was going through a serious medical procedure and was pumped full of multiple kinds of drugs...it is not something to take lightly or that you should expect not to react to.

    Of course, you may just be sick or have an allergic reaction...ahh the fun of fertility treatment...we give up a lot of control so not having the answers becomes par for the course.

    best of luck with the cycle and hope you feel better soon.

  4. Thank you both so much. I have since had a CBC done, and Clotting times as well. I am awaiting the results.

    I can't imagine that I could be this stressed that I am making myself sick. I know that if the labs are ok, my RE is going to perscribe Valium. Gosh, what a toll this is taking on me. Unbelievable.

    Sara

RSS feed for this topic

Reply

You must log in to post.